# SDR DXTA2023080792380

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 2,205 hours, 1,680 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING ON A DRY RUNWAY AND INITIAL BRAKE APPLICATION NOTICED THE BRAKES WOULD GRAB AND RELEASE. WHEN WE SLOWED DOWN TO EXIT RUNWAY THE BRAKES KEPT GRABBING AND RELEASING AT TAXI SPEEDS AND EVEN AT SLOWER SPEEDS ON THE FBO RAMP ALL THE WAY DOWN TO A COMPLETE STOP. WHILE APPLYING BREAKS ON THE RAMP IT WOULD SHAKE THE PLANE NOTICEABLE.  PERFORMED THE BRAKE, EMERGENCY BRAKE AND EMERGENCY BRAKE PRESSURE SWITCH BLEEDING. SERVICED THE SYSTEM TO APPROPRIATE LEVEL. PERFORMED TAXI CHECKS AND APPLIED FULL BRAKES. NO DEFECTS NOTED. WORK DONE IAW PHENOM 300 AMM CH. 32-40-00, 32-43-05, AND 12-1 3-00.
